# SDR SWIA202054304

- Difficulty date: October 19, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FLOOR SUPPORT STRAP, FOUND CORROSION ON PRESSURE FLOOR SILL (PANEL) BETWEEN LBL 27-LBL 42 AT FS 559.00.  C-CHECK RO 11/21/2020.  REPAIRED PRESSURE FLOOR SILL (PANEL) BETWEEN LBL 27-LBL 42 AT FS 559.00, REF REO.  COMPLIED WITH TASK CARD, REF REO.
